Quiz
Antiarrhythmic Drugs
Dieses Quiz enthält Fragetypen, die sich im gewohnten Player öffnen.
Fragen in diesem Quiz (15)
1Match each antiarrhythmic drug with the appropriate description.
[blank_start]Phenytoin[blank_end]: This drug is an anticonvulsant frequently used in case of generalized tonic-clonic seizures
[blank_start]Adenosine[blank_end]: This drug acts on acetylcholine sensitive K+ channels
[blank_start]Amiodarone[blank_end]: This drug is the most effective antiarrhythmic agent for both supraventricular and ventricular arrhythmias. This drug also blocks inactivated (but not activated) Na+ channels
[blank_start]Sotalol[blank_end]: This drug blocks both beta receptors and K+ channels
[blank_start]Quinidine[blank_end]: This drug may be used for the therapy of malaria- APhenytoin
- BAdenosine
- CAmiodarone
- DSotalol
- EQuinidine
- FDiltiazem
- GEsmolol
- HFlecainide
- IIbutilide
- JLidocaine
- KMagnesium sulfate
- LMetoprolol
- MMexiletine
- NProcainamide
2 A 51-year-old woman was found to have a heart rhythm of 110 bpm during a
control visit. The woman, suffering from atrial flutter, had been receiving
quinidine for two weeks, after a successful electrical cardioversion. The
physician thought that her tachycardia was caused by quinidine. Which of the
following actions best explains the mechanism of this adverse effect of
quinidine?- ABlockade of muscarinic receptors
- BActivation of alpha-1 receptors
- CStimulation of arterial baroreceptors
- DActivation of Ca channels
- EActivation of potassium channels
3 A Purkinje fiber was isolated from an animal heart and placed in a recording
chamber. Action potentials were recorded before and after a low dose of
quinidine was added to the perfusate. Which of the following was an
electrophysiological action of quinidine on this preparation?- ADecreased action potential duration
- BIncreased slope of phase 3
- CDecreased slope of phase 0
- DDecreased effective refractory period
- EIncreased slope of phase 4
4A 63-year-old man was admitted to the hospital because of fever, chills, and
profuse epistaxis. The man, recently diagnosed with a supraventricular
arrhythmia, had started an antiarrhythmic drug the day before. Lab results on
admission disclosed a platelet count of 50,000/mm . Which of the following drugs
most likely caused the patient’s disorder?- ALidocaine
- BVerapamil
- CQuinidine
- DAdenosine
- ESotalol
- FDiltiazem
5A 24-year-old man presented to the emergency room with a chief complaint of
palpitations for three hours. He had experienced no prior symptoms and had no
significant past medical history. Vital sings were: pulse 190 bpm, blood pressure
100/60mm Hg, respiratory rate 14/min. An ECG showed a picture compatible with
Wolff-Parkinson-White syndrome. An appropriate therapy was instituted which
included an IV administration of a drug. Which of the following drugs was most
likely given?- ADigoxin
- BVerapamil
- CPropranolol
- DProcainamide
- ENifedipine
6 A 47-year-old woman suffering from sustained ventricular tachycardia had
been receiving mexiletine for one month. In the abnormal pacemaker cells of this
patient the drug most likely decreased which of the following electrophysiological
parameters of the heart?- ARefractoriness
- BSlope of phase 4
- CAction potential duration
- DLength of phase 3
- EDiastolic interval
7A 47-year-old man, admitted to the coronary unit because of a myocardial
infarction, developed increasing ectopic beats followed by sustained tachycardia.
The ECG showed a frequency of 175 bpm, wide QRS complexes and
atrioventricular dissociation. He was given an IV infusion of an antiarrhythmic
drug which restored the normal sinus rhythm, but one hour later the patient
showed increased agitation, loss of coordination, confusion, slurred speech,
nystagmus, trembling and muscle twitching. Which of the following drugs
was most likely administered?- ALidocaine
- BPhenytoin
- CSotalol
- DMexiletine
- EVerapamil
- FDigoxin
8A 27-year-old cocaine addict was admitted to the emergency department after
an intravenous injection of a high dose of cocaine. Physical examination showed
an agitated and uncooperative patient with normal sensorium and purposeless
psychomotor activity. Vital signs on admission were: blood pressure 190/100 mm
Hg, pulse 180 beats/min, respirations 20/min. An appropriate therapy was
initiated, which included the parenteral administration of a drug. Which of the
following drugs was most likely given?- AProcainamide
- BLabetalol
- CDigoxin
- DFlecainide
- EVerapamil
9A 54-year-old woman complained to her physician of palpitations, insomnia,
diarrhea and increased sweating for the last three weeks. Physical examination
revealed a patient in moderate distress with mild hand tremors and
exophthalmos. Vital signs were: pulse 122 bpm, blood pressure 146/62 mm Hg,
respiratory rate 18/min. An ECG showed atrial tachycardia. Which of the following
drugs would be most appropriate to treat the patient’s arrhythmia?- AQuinidine
- BAmiodarone
- CVerapamil
- DPropranolol
- EDigoxin
10A 24-year-old man was admitted to the emergency room with severe dyspnea
and chest pain. Auscultation of the heart showed an ejection-type murmur and
chest x-ray disclosed a massive cardiomegaly. His father was reported to have
died from a similar problem that was likely related to a gene defect. The ECG
showed atrial fibrillation. An appropriate therapy was ordered. Which of the
following drugs was most likely given?- AProcainamide
- BQuinidine
- CFlecainide
- DPropranolol
- ENitroglycerin
11A 58-year-old man was admitted to the hospital because of dyspnea, a
nonproductive cough and fever. The man, suffering from sustained ventricular
tachycardia, had been receiving an antiarrhythmic drug for one month. Chest xray
showed diffuse bilateral infiltrates. Bacterial, fungal and viral cultures were
negative. Which of the following drugs most likely caused the patient’s
pulmonary disorder?- AFlecainide
- BMexiletine
- CAmiodarone
- DSotalol
- EProcainamide
12A 44-year-old man complained to his physician of joint pains in elbows and
knees and of an unusual mask-like rash over his face. The man, who was
suffering from Wolff-Parkinson-White syndrome, had been receiving an
antiarrhythmic drug for one month. Discontinuation of the drug caused the
symptoms to abate. Which of the following drugs did the patient most likely take?- AQuinidine
- BLidocaine
- CAmiodarone
- DAdenosine
- EProcainamide
- FIbutilide
13A 56-year-old woman was admitted to the intensive care unit because of chest
palpitations for three hours. Vital sings on admission were: blood pressure 96/70
mm Hg, heart rate 210 bpm, respiration 15 breaths/min. Physical examination
showed a neck pulsation corresponding to the heart rate . An ECG indicated atrial
fibrillation with wide QRS. A diagnosis of atrioventricular nodal reentrant
tachycardia was made and amiodarone was given IV, but fifteen minutes later the
heart rate was still 180 bpm. Another drug was tried IV. Which of the following
drugs was most likely administered?- ALidocaine
- BMexiletine
- CPhenytoin
- DNifedipine
- ENitroglycerin
- FProcainamide
14A 53-year-old woman with a history of major depression was brought to the
emergency room by her husband because of lethargy. Her medications included
amitriptylin and the husband referred that he found an empty bottle of the
medication in her room. Physical examination showed a lethargic, oriented
patient with pulse 135 bpm, blood pressure 113/64, respiratory rate 22/min. The
ECG showed a ventricular arrhythmia with widened QRS complexes. An
appropriate therapy was instituted and an antiarrhythmic drug was
prescribed. Which of the following antiarrhythmic drugs would be absolutely
contraindicated for this patient?- AMexiletine
- BLidocaine
- CQuinidine
- DPhenytoin
- EPropranolol
15A 54-year-old woman was admitted to the hospital because of an episode of
dizziness and near syncope. Medical history of the patient was significant for
urinary tract infection, presently treated with ciprofloxacin. Few days ago she was
diagnosed with atrial fibrillation and started a treatment with sotalol, one tablet
daily. An ECG strip recorded by a Holter monitor during another episode of near
syncope clarified the diagnosis. Which of the following disorders were likely
related to the patient’s syncopal episodes?- APremature ventricular contractions
- BAtrial fibrillation
- CSecond degree AV block
- DPolymorphic ventricular tachycardia
- EAtrial tachycardia
- FVentricular fibrillation
Informationen
- Beschreibung
- WEEK 1 (Antiarrhythmic Drugs (Edsall)) Quiz am Antiarrhythmic Drugs, erstellt von Victoria Wright am 04/04/2017.
- Autor
- Victoria Wright
- Sprache
- English
- Aufrufe
- 77
- Schlagwörter
- Bewertung
- Noch keine Bewertungen Bewerte dieses Quiz